Czechoslovak Mathematical Journal, Vol. 73, No. 2, pp. 335-353, 2023
On distance Laplacian energy in terms of graph invariants
Hilal A. Ganie, Rezwan Ul Shaban, Bilal A. Rather, Shariefuddin Pirzada
Received September 28, 2020. Published online March 20, 2023.
Abstract: For a simple connected graph $G$ of order $n$ having distance Laplacian eigenvalues $ \rho^L_1\geq\rho^L_2\geq\cdots\geq\rho^L_n$, the distance Laplacian energy ${\rm DLE} (G)$ is defined as ${\rm DLE} (G)=\sum_{i=1}^n|\rho^L_i-{2W(G)}/n|$, where $W(G)$ is the Wiener index of $G$. We obtain a relationship between the Laplacian energy and the distance Laplacian energy for graphs with diameter 2. We obtain lower bounds for the distance Laplacian energy ${\rm DLE} (G)$ in terms of the order $n$, the Wiener index $W(G)$, the independence number, the vertex connectivity number and other given parameters. We characterize the extremal graphs attaining these bounds. We show that the complete bipartite graph has the minimum distance Laplacian energy among all connected bipartite graphs and the complete split graph has the minimum distance Laplacian energy among all connected graphs with a given independence number. Further, we obtain the distance Laplacian spectrum of the join of a graph with the union of two other graphs. We show that the graph $K_k\bigtriangledown(K_t\cup K_{n-k-t})$, $1\leq t \leq\lfloor\frac{n-k}2\rfloor$, has the minimum distance Laplacian energy among all connected graphs with vertex connectivity $k$. We conclude this paper with a discussion on the trace norm of a matrix and the importance of our results in the theory of the trace norm of the matrix $D^L(G)-(2W(G)/n)I_n$.
Keywords: distance matrix; energy; distance Laplacian matrix; distance Laplacian energy
Affiliations: Hilal A. Ganie, Department of School Education, MA Road, Kothi Bagh, Srinagar, Jammu and Kashmir 190001, India, e-mail: hilahmad1119kt@gmail.com; Rezwan Ul Shaban, Bilal A. Rather, Shariefuddin Pirzada (corresponding author), Department of Mathematics, School of Physical and Mathematical Sciences, University of Kashmir, Hazaratbal, Srinagar, Jammu and Kashmir 190006, India, e-mail: rezwanbhat21@gmail.com, bilalahmadrr@gmail.com, pirzadasd@kashmiruniversity.ac.in